I was suffering from hip pain for the last nine months. I did an MRI five months ago, and it showed mild synovial in my hip. The doctor suspected bone TB and prescribed me medications for it. I took MRI for four months and reported an MRI. The reports were normal.
I took tablet Akurit 4 for two months, and now, I am taking Akurit 3 for three months. Currently, I am taking four tablets of Akurit 3 in the morning before breakfast and half a tablet of Benadon 40 at night after dinner. The hip pain is now reduced by 50% but not completely cured. I still get pain while walking or climbing a staircase.
I had pulmonary tuberculosis three years ago and was under medication for six months to get cured. I consulted a doctor yesterday, and he said that tablet Akurit 4 is alone sufficient for bone TB and suggested me switch to Akurit 4 for the remaining seven months.
My queries are as follows;
1) What should be the duration of Akurit 4 and Akurit 3 in bone TB treatment?
2) Is there any problem if I take Akurit 3?
3) Should I start taking Akurit 4 again as suggested?
Welcome to icliniq.com.
For monitoring the treatment response, you should have to get ESR (erythrocyte sedimentation rate) and CRP (C-reactive protein) done. Repeating an MRI after four months is not necessary.
Now coming to your questions, tablet Akurit 4 should be given for a maximum of three months, followed by Akurit 3. Switching on to tablet Akurit 3 is not harmful. I suggest you do ESR and CRP every three months to assess treatment response.
Thanks for the reply.
I did ESR and CRP test while starting the treatment. I have attached the blood test reports for your reference. These are some follow-up queries in this regard.
1) Whether ESR and CRP tests necessary?
2) Is it confirmed as bone TB from the MRI?
3) Whether the current dosage of Akurit 4 is suitable?
4) How long will it take for the pain to disappear in the hip joint?
5) How long should I take tablet Akurit 3?
Welcome back to icliniq.com.
Yes, the ESR and CRP are necessary to assess the treatment outcome. And an MRI report is not confirmatory for TB hip. However, you had previous pulmonary TB, so you might likely have developed TB of the hip bone.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Recently, I developed pain in the right thigh joint, but able to walk normally ... I have got my MRI study of the hip joint ... In some positions, it is painful ...... Read fullTuberculosis (TB) - Types, Causes, Symptoms, Diagnosis, and Treatment
Chest pain ... - Chest X-ray ... Read fullIf problem is in hip joint then why do I have pain in the knee?
My report shows AVN stage 3 of hip joint, for which I have been suggested hip replacement surgery ... My question is that, if problem is in hip joint then why I have so many problems with knees... Read full
Ask your health query to a doctor online?Ask an Orthopaedician & Traumatologist Now